ON THE COMPLETE MOMENT CONVERGENCE OF MOVING AVERAGE PROCESSES GENERATED BY ρ*-MIXING SEQUENCES
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let {Yi;−∞ < i < ∞} be a doubly infinite sequence of identically distributed and ρ*-mixing random variables with zero means and finite variances and {ai;−∞ < i < ∞} an absolutely summable sequence of real numbers. In this paper, we prove the complete moment convergence of {수식} under some suitable conditions. We extend Theorem 1.1 of Li and Zhang [Y. X. Li and L. X. Zhang, Complete moment convergence of moving average processes under dependence assumptions, Statist. Probab. Lett. 70 (2004), 191–197.] to the ρ*-mixing case.
Abstract
Let {Yi;−∞ < i < ∞} be a doubly infinite sequence of identically distributed and ρ*-mixing random variables with zero means and finite variances and {ai;−∞ < i < ∞} an absolutely summable sequence of real numbers. In this paper, we prove the complete moment convergence of {수식} under some suitable conditions. We extend Theorem 1.1 of Li and Zhang [Y. X. Li and L. X. Zhang, Complete moment convergence of moving average processes under dependence assumptions, Statist. Probab. Lett. 70 (2004), 191–197.] to the ρ*-mixing case.
참고문헌 (12)
- J. I. Baek, "On the convergence of moving average processes under dependent conditions", Aust. N. Z. J. Statist, 45, pp.331~342 (2003)
- R. C. Bradley, "Equivalent mixing conditions for random fields", Ann. Probab, 21, pp.1921~1926 (1993)
- C. W. Bryc, "Moment conditions for almost sure convergence of weakly correlated random variables", Proc. Amer. Math. Soc, 119, pp.629~635 (1993)
- R. M. Burton, "Large deviation for some weakly dependent random process", Statist. Probab. Lett, 9, pp.397~401 (1990)
- Y. S. Chow, "On the rate of moment convergence of sample sums and extremes", Bull. Inst. Math. Acad. Sinica, 16, pp.177~201 (1988)
- I. A. Ibragimov, "Some limit theorems for stationary processes", Theory Probab. Appl, 7, pp.349~382 (1962)
- D. L. Li, "Complete convergence of moving average processes", Statist. Probab. Lett, 14, pp.111~114 (1992)
- Y. X. Li, "Complete moment convergence of moving average processes under dependence assumptions", Statist. Probab. Lett, 70, pp.191~197 (2004)
- H. Y. Liang, "Complete convergence for weighted sums of negatively associated random variables", Statist. Probab. Lett, 48, pp.317~325 (2000)
- C. Miller, "Three theorems on ρ∗-mixing random fields", J. Theor. Probab, 7, pp.867~882 (1994)
- M. Peligrad, "Almost sure results for a class of dependent random variables", J. Theor. Prob, 12, pp.87~104 (1999)
- L. X. Zhang, "Complete convergence of moving average processes under dependence assumptions", Statist. Probab. Lett, 30, pp.165~170 (1996)
